# SDR DLL13962670

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5165741
- Part serial: 51056
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EMERGENCY LIGHTS AT L-1 AND R-1 DOORS INOP.  REPLACED THE AIRCRAFT BATTERY PACKS AT L-1 AND R-1.
